# SDR 05FDEA03401

- Difficulty date: October 12, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 799
- Aircraft time: 9,474 hours, 5,203 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B UPPER SURFACE HAS 4 EA CHAFE MARKS.  COMPLIED WITH EA 6-5750-93355 REF N00076.
